MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS SOLID COLLARED SMS COLLARED SOLID STEM LAT SIZE 9; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA SMS SOLID COLLARED SMS COLLARED SOLID STEM LAT SIZE 9; HIP CEMENTLESS STEM
Catalog Number 01.36.169
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-dec-2023: lot 2209156: (b)(4) items manufactured and released on 21-sep-2022.Expiration date: 2027-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision at about 6 months after primary tha, due to a loose stem.Since only 6 months have passed, it seems the stem had never found primary stability.It may be due to the undersized stem or due to other factors which we cannot determine also because no other images of different projections are provided.The reason of this failure cannot be determined.
 
Event or Problem Description
At about 6 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised successfully the stem and head.

Brand Name
SMS SOLID COLLARED SMS COLLARED SOLID STEM LAT SIZE 9
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18578385
Report Number3005180920-2023-01112
Device Sequence Number7708741
Product Code LZO
UDI-Device Identifier07630345701916
UDI-Public07630345701916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.36.169
Device Lot Number2209156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale